2019
Том 71
№ 11

All Issues

Pavlyuk I. A.

Articles: 5
Article (Ukrainian)

A method of integration of nonautonomous systems of second-order linear differential equations

Pavlyuk I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 81 – 87

Article (Ukrainian)

Stability of solutions of linear differential equations of arbitrary orders

Pavlyuk I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 644—648

Article (Ukrainian)

Computation of the multipliers of linear periodic systems of the second order

Pasenchenko Yu. A., Pavlyuk I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 257–262

Article (Ukrainian)

Asymptotics of the solution of the Cauchy problem for a second-order linear differential equation

Burym V. M., Pavlyuk I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 799–806

Article (Ukrainian)

N. P. Erugin. Book reviews

Bondarenko P. S., Martynyuk D. I., Pavlyuk I. A., ShkiI N. I., Shtokalo I. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 848—851